Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 9:07 PM CDT for Rolette County, North Dakota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 9:07 PM CDT (02:07 UTC)
- Expired
- Jul 4, 2015, 9:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rolette County, ND
The radar
The Minot AFB radar (KMBX), 106 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS53 KBIS 050207
SVRBIS
NDC079-050245-
/O.NEW.KBIS.SV.W.0093.150705T0207Z-150705T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 945 PM CDT
* AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. JOHN...
OR 6 MILES NORTHWEST OF ROLLA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ROLLA AROUND 920 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4888 9953 4885 9954 4884 9978 4896 9990
4900 9980 4900 9953
TIME...MOT...LOC 0207Z 249DEG 21KT 4891 9975
HAIL...1.00IN
WIND...60MPH
$$
HEINERT1 follow-up statement
839
WWUS53 KBIS 050240
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
940 PM CDT SAT JUL 4 2015
NDC079-050250-
/O.EXP.KBIS.SV.W.0093.000000T0000Z-150705T0245Z/
ROLETTE ND-
940 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROLETTE COUNTY
WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4888 9953 4885 9954 4884 9978 4896 9990
4900 9980 4900 9953
TIME...MOT...LOC 0239Z 249DEG 21KT 4891 9975
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:05 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 4, 7:05 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 705 PM CDT SAT JUL 4 2015 .UPDATE... ISSUED AT 644 PM CDT SAT JUL 4 2015 MAIN LINE OF STORMS CONTINUES TO PUSH EAST FROM NORTHWEST/NORTH CENTRAL NORTH DAKOTA SOUTHWEST INTO SOUTHWEST NORTH DAKOTA. STRONG INSTABILITY EXISTS AHEAD OF THE PROGRESSING LINE...SO EXPECT THE SEVERE THREAT TO CONTINUE. ALSO...A FEW STORMS CONTINUE TO RANDOMLY POP UP AHEAD OF THE MAIN LINE NEAR THE JAMES RIVER VALLEY. ONE TO THE EAST OF JAMESTOWN HAS PRODUCED HEAVY RAIN AND SMALL HAIL...BUT SO FAR HAS REMAINED SUB-SEVERE. OFF TO THE FAR NORTHWEST...STORMS HAVE BEEN DEPARTING TO THE EAST SO EXPECT TO BE TRIMMING OFF THE BACK SIDE OF THE WATCH SHORTLY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE. INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS. LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT. EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT. SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 MILD AND STORMY WILL CHARACTERIZE THE LONG TERM. A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE ALONG THE TROUGH/FRONT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK. TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES. THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES FOR THUNDERSTORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 644 PM CDT SAT JUL 4 2015 SCT TSRA...SOME WITH DAMAGING WIND AND LARGE HAIL...WILL REMAIN POSSIBLE THROUGH THIS EVENING. LATE TONIGHT...MAINLY VFR CONDITIONS ARE EXPECTED...THOUGH SOME LCL MVFR VIS WILL BE POSSIBLE. ON SUNDAY...SHRA/TSRA WILL BE POSSIBLE WITH LCL MVFR VIS/CIGS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Jul 4, 2:32 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 232 PM CDT SAT JUL 4 2015 NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-050745- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 232 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ040>045-050745- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 232 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TWH/AJ
In the hours before
Local storm report, Jul 4, 7:48 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
748 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL LANSFORD 48.63N 101.38W
07/04/2015 M0.50 INCH BOTTINEAU ND AWOS
&&
KROLAKSpecial weather statement, Jul 4, 7:48 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
748 PM CDT SAT JUL 4 2015
NDZ037-050115-
STUTSMAN-
748 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY...
AT 747 PM CDT...A STRONG THUNDERSTORM WAS OVER JAMESTOWN...MOVING
EAST AT 10 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WINDS TO 40 MPH AND NICKEL SIZE HAIL ARE ALSO POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND ELDRIDGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4682 9886 4689 9887 4698 9885 4702 9862
4681 9860
TIME...MOT...LOC 0047Z 271DEG 11KT 4691 9875
HEINERTLocal storm report, Jul 4, 7:49 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL LANSFORD 48.63N 101.38W
07/04/2015 M0.50 INCH BOTTINEAU ND TRAINED SPOTTER
HAIL LASTED FROM 732 PM CDT TO 737 PM CDT.
&&
CORRECTED REMARKS...SOURCE
KROLAKSpecial weather statement, Jul 4, 8:14 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
814 PM CDT SAT JUL 4 2015
NDZ012-050200-
MCHENRY ND-
814 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MCHENRY COUNTY...
AT 813 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF GRANVILLE...OR 23 MILES NORTHEAST OF MINOT...MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UPHAM...DEERING...DENBIGH AND BANTRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4861 10041 4822 10043 4830 10101 4831 10102
4837 10102 4838 10106 4861 10106
TIME...MOT...LOC 0113Z 286DEG 26KT 4840 10085
JONESSpecial weather statement, Jul 4, 8:17 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
817 PM CDT SAT JUL 4 2015
NDZ037-050145-
STUTSMAN-
817 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY...
AT 814 PM CDT...A STRONG THUNDERSTORM WAS NEAR JAMESTOWN...MOVING
EAST AT 10 MPH.
THOSE TRAVELING ON INTERSTATE 94 BETWEEN JAMESTOWN AND THE
SPIRITWOOD EXIT...WILL BE IMPACTED WITH THIS STORM. BE PREPARED FOR
REDUCED VISIBILITIES IN HEAVY RAIN.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
LOCALIZED FLOODING OVER LOW LYING AND FLOOD PRONE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WINDS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...YPSILANTI AND SPIRITWOOD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4680 9874 4696 9873 4698 9866 4699 9847
4698 9846 4698 9844 4677 9844
TIME...MOT...LOC 0114Z 273DEG 9KT 4690 9865
HEINERTSpecial weather statement, Jul 4, 8:57 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 4 2015
NDZ005-050230-
ROLETTE-
857 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROLETTE COUNTY...
AT 855 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF
BELCOURT...OR 10 MILES WEST OF ROLLA...MOVING EAST AT 30 MPH.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. LOCALIZED FLOODING WILL BE POSSIBLE IN
LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WINDS TO 40 MPH AND HALF INCH HAIL ARE ALSO POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROLLA...ST. JOHN...BELCOURT AND SHELL VALLEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4884 9953 4880 9987 4880 9992 4891 9998
4893 9996 4900 9978 4900 9953
TIME...MOT...LOC 0155Z 248DEG 25KT 4887 9985
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 58 min |
| Jul 4, 7:21 PM CDT | Special Weather Statement | BIS | Stutsman | 24 min |
| Jul 4, 7:48 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jul 4, 8:11 PM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jul 4, 8:14 PM CDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jul 4, 8:17 PM CDT | Special Weather Statement | BIS | Stutsman | 28 min |
| Jul 4, 8:57 PM CDT | Special Weather Statement | BIS | Rolette | 33 min |
| Jul 4, 10:39 PM CDT | Special Weather Statement | BIS | Wells | 36 min |
| Jul 4, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 38 min |
| Jul 5, 12:18 AM CDT | Severe Thunderstorm Warning | BIS | Foster | 57 min |
| Jul 5, 1:40 AM CDT | Special Weather Statement | BIS | Wells | 35 min |
| Jul 5, 5:11 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley, McKenzie | 34 min |
| Jul 5, 6:08 AM CDT | Special Weather Statement | BIS | Bowman | 37 min |
| Jul 5, 7:48 AM CDT | Special Weather Statement | BIS | Pierce | 42 min |
| Jul 5, 7:56 AM CDT | Special Weather Statement | BIS | Sheridan | 49 min |
| Jul 5, 8:06 AM CDT | Special Weather Statement | BIS | Oliver | 39 min |
| Jul 5, 8:31 AM CDT | Special Weather Statement | BIS | Burleigh, Kidder, Pierce, Sheridan, Wells | 44 min |
| Jul 5, 10:22 AM CDT | Special Weather Statement | BIS | Foster | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.